TitleContagious Equine Metritis Within the United States: A Review of the 2008 Outbreak
Publication TypeJournal Article
Year of Publication2010
AuthorsLuddy, S, Kutzler, MA
JournalJournal of Equine Veterinary Science
Volume30
Issue8
Pagination393 - 400
Date PublishedJan-08-2010
ISSN07370806
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0737080610003138http://api.elsevier.com/content/article/PII:S0737080610003138?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0737080610003138?httpAccept=text/plain
DOI10.1016/j.jevs.2010.07.006
Short TitleJournal of Equine Veterinary Science